MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-38
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Aseptic loosening (4883)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 124 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Revision surgery operative notes were provided.Findings indicated wear of the patella and tibial polyethylene insert, a loose tibial component, and tibial bone loss.The surgeon performed a revision right total knee arthroplasty using a competitor¿s devices.Patient was awakened, extubated, and brought to the recovery room in stable condition.He tolerated the procedure well and there were no know complications.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-01-0350 - logic femoral ps cem right sz 5.(b)(6) - 02-012-35-5009 - logic tibia ps mod insrt sz 5 9mm.(b)(6) - 02-012-41-5040 - logic tibia traptray cem sz 5f/4t.(b)(6) - 204-32-01 - fluted stem extension 11l x 12 mm.(b)(6) - 204-70-00 - tibial stem ext.Screw.(b)(6) - 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) - 201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6) - 201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6) - 203-90-03 - 11-3978 stablecut gts osc system 6105x19x1.27.(b)(6) - 203-96-41 - (11-3974) stryker sys 6 90x13x1.27.(b)(6) - 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02581, 1038671-2025-02650.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 38MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22681775
Report Number1038671-2025-02651
Device Sequence Number21223920
Product Code JWH
UDI-Device Identifier10885862039613
UDI-Public10885862039613
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2017
Device Catalogue Number200-02-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale